Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology
Welcome back to icliniq.com.
I have read your query and examined your picture (attachment removed to protect patient identity).
It is a Becker's nevus. The only problem with this kind of a nevus is a subsequent change in the morphology and hair growth over the nevus.
The histopathology of this type of nevus shows an increase in melanin in the basal epidermal layer and in the dermis, the number of arrector pili muscles are increased.
The tattoo dye can also get accumulated in the dermis. So, there may be chances of it converting to a smooth muscle hamartoma.
Tattoos, by itself, are associated with many complications like sarcoidosis, keloid formation, etc.
So, in my opinion, you should not go for tattooing this area.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist